Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Burning sensation in vagina, been having sex. What is the reason?

My boyfriend and I have been having sex for the past year, and about 4 months ago he just started cumming in me. At first when he started doing it, it felt just fine and normal. But after the first month of him doing it, it has started to burn. It burns for about and hour afterwards everytime we have sex. Why does it burn? Please answer my question, I have been searching all over the Internet and I have not found an answer. Please and thank you. :)
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
Hi,
thanks for using health care magic.
i have gone through your available history.
the reason for the burning is inadequate lubrication during intercourse. because of inadequate lubication, your vagina might be dryer than required which may cause burning later.
You can increase use of lubricants like saliva or any other lubricant to get rid of it.
If you have discharge, you should consult the Gynecologist to rule out infection if any.
thanks.
Answered: Thu, 11 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor